Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter May 8, 2014

Finitely continuous differentials on generalized power series

  • I-Chiau Huang EMAIL logo
From the journal Mathematica Slovaca

Abstract

Let κ[[eG]] be the field of generalized power series with exponents in a totally ordered Abelian group G and coefficients in a field κ. Given a subgroup H of G such that G/H is finitely generated, we construct a vector space ΩG/H of differentials as a universal object in certain category of κ[[eH]]-derivations on κ[[eG]]. The vector space ΩG/H together with logarithmic residues gives rise to a framework for certain combinatorial phenomena, including the inversion formula for diagonal delta sets.

[1] BRINI, A.: Higher-dimensional recursive matrices and diagonal delta sets of series, J. Combin. Theory Ser. A 36 (1984), 315–331. http://dx.doi.org/10.1016/0097-3165(84)90039-610.1016/0097-3165(84)90039-6Search in Google Scholar

[2] GESSEL, I. M.: A combinatorial proof of the multivaribles Lagrange inversion formula, J. Combin. Theory Ser. A 45 (1987), 178–195. http://dx.doi.org/10.1016/0097-3165(87)90013-610.1016/0097-3165(87)90013-6Search in Google Scholar

[3] HAHN, H.: Über die nichtarchimedische Großensysteme, Sitzungsber. Akad. Wiss. Wien Math.-Natur. Kl. 116 (1907), 601–655. Search in Google Scholar

[4] HAHN, H.: Gesammelte Abhandlungen/Collected works. Band 1, Springer-Verlag, Vienna, 1995. Search in Google Scholar

[5] HUANG, I-C.: Pseudofunctors on modules with zero dimensional support, Mem. Amer. Math. Soc. 548 (1995). 10.1090/memo/0548Search in Google Scholar

[6] HUANG, I-C.: Applications of residues to combinatorial identities, Proc. Amer. Math. Soc. 125 (1997), 1011–1017. http://dx.doi.org/10.1090/S0002-9939-97-03923-310.1090/S0002-9939-97-03923-3Search in Google Scholar

[7] HUANG, I-C.: Reversion of power series by residues, Comm. Algebra 26 (1998), 803–812. http://dx.doi.org/10.1080/0092787980882616510.1080/00927879808826165Search in Google Scholar

[8] HUANG, I-C.: Residue methods in combinatorial analysis. In: Local Cohomology and its Applications. Lect. Notes Pure Appl. Math. 226, Marcel Dekker, New York, 2001, pp. 255–342. Search in Google Scholar

[9] HUANG, I-C.: Changes of parameters for generalized power series, Comm. Algebra 38 (2010), 2480–2498. http://dx.doi.org/10.1080/0092787090341757010.1080/00927870903417570Search in Google Scholar

[10] JACOBI, C. G. I.: De resolutione aequationum per series infinitas, J. Reine Angew. Math. 6 (1830), 257–286. http://dx.doi.org/10.1515/crll.1830.6.25710.1515/crll.1830.6.257Search in Google Scholar

[11] MOURGUES, M.-H.: Finite convergence over a field of power series, Comm. Algebra 23 (1995), 543–568. http://dx.doi.org/10.1080/0092787950882523510.1080/00927879508825235Search in Google Scholar

[12] PASSMAN D. S.: The algebraic structure of group rings, Wiley-Interscience, New York, 1977. Search in Google Scholar

Published Online: 2014-5-8
Published in Print: 2014-4-1

© 2014 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 1.3.2024 from https://www.degruyter.com/document/doi/10.2478/s12175-014-0201-2/html
Scroll to top button